American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 193 found      Go to page: < 2 3 4 5 6 7

[121] Wacław Szymański. Dilations and subnormality . Proc. Amer. Math. Soc. 101 (1987) 251-259. MR 902537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Wei Bang Gong. A simple proof of an extension of the Fuglede-Putnam theorem . Proc. Amer. Math. Soc. 100 (1987) 599-600. MR 891172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Ameer Athavale. Holomorphic kernels and commuting operators . Trans. Amer. Math. Soc. 304 (1987) 101-110. MR 906808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Muneo Chō. On a question of N. Salinas . Proc. Amer. Math. Soc. 98 (1986) 94-96. MR 848883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Bhushan L. Wadhwa. Spectral cutting for a class of subnormal operators . Proc. Amer. Math. Soc. 97 (1986) 281-285. MR 835881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Mary Embry-Wardrop and Richard J. Fleming. Jointly quasinormal isometries . Proc. Amer. Math. Soc. 97 (1986) 463-464. MR 840630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Marc Raphael. A structure theorem for the commutant of a class of cyclic subnormal operators . Proc. Amer. Math. Soc. 96 (1986) 318-322. MR 818465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] James E. Thomson. Invariant subspaces for algebras of subnormal operators . Proc. Amer. Math. Soc. 96 (1986) 462-464. MR 822440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Thomas L. Miller, Robert F. Olin and James E. Thomson. Subnormal operators and representations of algebras of bounded analytic functions and other uniform algebras. Memoirs of the AMS 63 (1986) MR 856160.
Book volume table of contents

[130] Takashi Yoshino. Remark on the generalized Putnam-Fuglede theorem . Proc. Amer. Math. Soc. 95 (1985) 571-572. MR 810165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Marc Raphael. Quasisimilar operators in the commutant of a cyclic subnormal operator . Proc. Amer. Math. Soc. 94 (1985) 265-268. MR 784176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Pei Yuan Wu. Hyponormal operators quasisimilar to an isometry . Trans. Amer. Math. Soc. 291 (1985) 229-239. MR 797056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Mihai Putinar. Spectral inclusion for subnormal $n$-tuples . Proc. Amer. Math. Soc. 90 (1984) 405-406. MR 728357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] John B. Conway and Paul McGuire. Operators with $C\sp{\ast} $-algebra generated by a unilateral shift . Trans. Amer. Math. Soc. 284 (1984) 153-161. MR 742417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Ridgley Lange. Essentially subnormal operators and $K$-spectral sets . Proc. Amer. Math. Soc. 88 (1983) 449-453. MR 699412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Fuad Kittaneh. On generalized Fuglede-Putnam theorems of Hilbert-Schmidt type . Proc. Amer. Math. Soc. 88 (1983) 293-298. MR 695261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Kevin F. Clancey and Bhushan L. Wadhwa. Local spectra of seminormal operators . Trans. Amer. Math. Soc. 280 (1983) 415-428. MR 712269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] William E. Kaufman. Closed operators and pure contractions in Hilbert space . Proc. Amer. Math. Soc. 87 (1983) 83-87. MR 677237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] C. A. Berger and Marion Glazerman Ben-Jacob. Trace class self-commutators . Trans. Amer. Math. Soc. 277 (1983) 75-91. MR 690041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] F. H. Szafraniec. Subnormals in $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 84 (1982) 533-534. MR 643743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Robert F. Olin and James E. Thomson. Algebras generated by a subnormal operator . Trans. Amer. Math. Soc. 271 (1982) 299-311. MR 648094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] John B. Conway and Pei Yuan Wu. The structure of quasinormal operators and the double commutant property . Trans. Amer. Math. Soc. 270 (1982) 641-657. MR 645335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] R. L. Moore, D. D. Rogers and T. T. Trent. A note on intertwining $M$-hyponormal operators . Proc. Amer. Math. Soc. 83 (1981) 514-516. MR 627681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Raul E. Curto. Spectral inclusion for doubly commuting subnormal $n$-tuples . Proc. Amer. Math. Soc. 83 (1981) 730-734. MR 630045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Gerard E. Keough. Subnormal operators, Toeplitz operators and spectral inclusion . Trans. Amer. Math. Soc. 263 (1981) 125-135. MR 590415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Takayuki Furuta. An extension of the Fuglede-Putnam theorem to subnormal operators using a Hilbert-Schmidt norm inequality . Proc. Amer. Math. Soc. 81 (1981) 240-242. MR 593465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Richard Bouldin. Best approximation of a normal operator in the Schatten $p$-norm . Proc. Amer. Math. Soc. 80 (1980) 277-282. MR 577759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Bhushan L. Wadhwa. On operator ranges . Proc. Amer. Math. Soc. 80 (1980) 653-654. MR 587947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Takayuki Furuta. Normality can be relaxed in the asymptotic Fuglede-Putnam theorem . Proc. Amer. Math. Soc. 79 (1980) 593-596. MR 572310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] L. R. Williams. Equality of essential spectra of certain quasisimilar seminormal operators . Proc. Amer. Math. Soc. 78 (1980) 203-209. MR 550494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 193 found      Go to page: < 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia